# SDR P5CA2023090400096

- Difficulty date: September 22, 2023
- Submitted: September 22, 2023
- Operation: Air carrier
- Aircraft: N858GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37569
- Aircraft time: 50,826 hours, 8,047 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RHW L/E #3 PYLON TO WING CAVITY VAPOUR BARRIER FOUND CRACK( VAPOUR BARRIER PANEL CRACK AREA REPAIRED AS PER SRM 57-41-01-2R-6 REPAIR 6 FIG 201 TO FIG 204 REV 40 DATE : 20 JUN 2023. NO FURTHER DEFECTS NOTED )
